Search the Community
Showing results for tags 'coq10'.
Found 1 result
Moderator note: link to benzo forum thread - Ryder: Clonazepam Hi guys, This question has to do with SSRI's and supplements. I was diagnosed with Chronic OCD in January 2015. I have been on and off medication between 2009-2015. Since 2015 I was prescribed 200mg (Sertraline/Zoloft) Daytime and 2mg Clonazepam for night time sleep. At the back-end-of 2016 I felt that I was well enough to come of all medications as I just felt able enough to cope on 100mg after a while. I did Cold Turkey for most of it before admittingly and slowly going on the lower dose of 100mg Sertraline. I was afterward sent to a Dr who specialised in withdrawing people from medications. She prescribed: - L-Carneitine (300 mg) - CoQ10 (200 mg) - N-Acetylcysteine - Vitamin C - Selenium - Magnesium. - A Gluten Free Diet. With Gluten diet, I did not stick to this religiously as some of the books advocated here on this forum. Mainly Elaine Gotschall's Breaking the Viscious Cycle. (Specific Carbohydrate Diet) and the GAPS Diet advocated by Dr Natasha Campbell-Mcbride. I am very skeptical when i read over these diets but since my Dad was on the diet, whatever was in the Pantry, I ate. I wasn't religious about it though if I ordered takeout. Back on topic, I reduced the supplements to L-Carneteine and CoQ10 in combination with SSRI Zoloft/Sertraline (100mg). I found that during the time taken them, I had trouble with Cognition and motor skills, driving, runnng and excercise. I also noticed that I couldn't stop feeling dizzy although they are supposed to aide mitochondria in the brain which the Zoloft dulls down. I also noticed real bad insomnia during the time taken these aided supplements. Has anyone else had success with L-Carneteine and CoQ10 prescribed with Zoloft? It seems that people are having great success with these two supplements to rave review, I am just wondering if Carneteine or CoQ10 has worked for anyone to either reduce withdrawal symptoms off SSRIs & Zoloft or taper off completely. **Note. I have looked through the other posts here, but most vary in opinion, so I just want this question answered. Many thanks. Ryder.